Individual best response in the repeated Cournot model
Miguel Aramendia ()
Journal of Economics, 2008, vol. 93, issue 3, pages 293-304
Keywords: infinitely repeated games; Cournot oligopoly model; C72 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:kap:jeczfn:v:93:y:2008:i:3:p:293-304
Access Statistics for this article
Journal of Economics is edited by G. Corneo
More articles in Journal of Economics from Springer
Series data maintained by Guenther Eichhorn ().